Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2721047
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Seidel
Title: Fukaya categories and Picard-Lefschetz theory
Additional book information: European Mathematical Society (EMS), Zürich, 2008, vii+326 pp., ISBN 978-3-03719-063-0, {\EUR {46}}

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ivan Smith
Affiliation: Cambridge, United Kingdom
Journal: Bull. Amer. Math. Soc. 47 (2010), 735-742
MSC (2000): Primary 53D37, 53D40
Published electronically: February 24, 2010
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.